# SDR SWAA2021101116879

- Difficulty date: September 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SERVICE DOOR STUB FRAME LOCATED AT BS 291.5 STR 8R AT FWD GALLEY AREA.  REMOVED STUB FRAME  IAW SRM 51-40-02.  PERFORMED VISUAL INSPECTION NO ADDITIONAL DAMAGE FOUND.   REMOVED STOP FITTING,  DEPRESOR, FITTING ASSY.  PERFORMED DRILL NEW STUB FRAME IAW SRM 51-40-05.  REPLACED SERVICE DOOR STUB FRAME IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 141A8370 REV D.
